# SDR HNAA2012060600816

- Difficulty date: June 6, 2012
- Submitted: June 6, 2012
- Operation: Air carrier
- Aircraft: N907HA
- Make and model: Dhav DHC8102
- Aircraft serial: 011
- Aircraft time: 67,089 hours, 76,311 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279010
- Part serial: 920850
- Condition: Failed
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

HUMMING NOISE AND VIBRATION NOTICED IN FWD COCKPIT AREA. 15 MINUTES LATER, BURNING ODOR IN FLIGHT DECK AND CABIN AREA.  INSPECTED AND FOUND ACM LOCKED UP. R & R ACM IAW WORKCARD 21-50-03L. OPS AND LEAKED CHECKED GOOD. OK FOR SERVICE.
